# SDR SWAA2014032626530

- Difficulty date: March 23, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 72,095 hours, 61,405 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268642
- Part serial: 4007
- Condition: Leaking
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SPOILER HYD ACTUATOR LEAKED.  R & R ACTUATOR IAW AMM.
